Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 70, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 14, 2008, 11:40 PM EDT for Butts County, Henry County, Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2008, 11:40 PM EDT (03:40 UTC)
- Expired
- Mar 15, 2008, 12:30 AM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Butts County, GA, Henry County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 984 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 150340
SVRFFC
GAC035-151-150430-
/O.NEW.KFFC.SV.W.0070.080315T0340Z-080315T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1140 PM EDT FRI MAR 14 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BUTTS COUNTY IN CENTRAL GEORGIA
SOUTHEASTERN HENRY COUNTY IN NORTH CENTRAL GEORGIA
* UNTIL 1230 AM EDT
* AT 1136 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 10 MILES
NORTHWEST OF LOCUST GROVE...MOVING SOUTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FINCHERVILLE...JACKSON...INDIAN SPRINGS STATE PARK AND FLOVILLA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3321 8386 3321 8404 3327 8411 3330 8409
3332 8414 3354 8405 3350 8403 3349 8395
3342 8390 3338 8386 3319 8381
TIME...MOT...LOC 0340Z 304DEG 35KT 3345 8415
$$1 follow-up statement
000
WWUS52 KFFC 150421
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1220 AM EDT SAT MAR 15 2008
GAC151-150430-
/O.CAN.KFFC.SV.W.0070.000000T0000Z-080315T0430Z/
HENRY GA-
1220 AM EDT SAT MAR 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF HENRY COUNTY.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3325 8394 3332 8403 3332 8406 3339 8397
3341 8397 3344 8393 3338 8386 3324 8382
3323 8383 3320 8383
TIME...MOT...LOC 0420Z 299DEG 22KT 3332 8390
$$
GAC035-150430-
/O.CON.KFFC.SV.W.0070.000000T0000Z-080315T0430Z/
BUTTS GA-
1220 AM EDT SAT MAR 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM EDT
FOR BUTTS COUNTY...
AT 1217 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
JACKSON...MOVING SOUTHEAST AT 25 MPH AND HAS SHOWN SIGNIFICANT
WEAKENING SINCE MIDNIGHT. THE WARNING WILL LIKELY NOT BE EXTENDED.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FLOVILLA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3325 8394 3332 8403 3332 8406 3339 8397
3341 8397 3344 8393 3338 8386 3324 8382
3323 8383 3320 8383
TIME...MOT...LOC 0420Z 299DEG 22KT 3332 8390
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 11:05 PM EDT, 35 minutes earlier.
Area forecast discussion, Mar 14, 11:05 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1105 PM EDT FRI MAR 14 2008 .UPDATE... HAVE TWEAKED POPS FOR THE NIGHT...LEAVING SLIGHT CHANCE OR LOW CHANCE THUNDER OVERNIGHT. STORMS STILL DEVELOPING ON BOUNDARY AND DRIFTING SOUTHEAST. TEMPERATURES LOOK OKAY. && (PREVIOUS) .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... FIRST SHORT WAVE MOVING FROM OHIO VALLEY TO ATLANTIC COAST THIS EVENING. PATCHES OF RAIN AND ISOLATED THUNDERSTORMS SHOULD DIMINISH OVER THE CWA TONIGHT BEHIND THIS WAVE. SOUTHERLY WINDS WILL CONTINUE TO TRANSPORT MOISTURE NORTHWARD OVERNIGHT...KEEPING OVERNIGHT TEMPERATURES ON THE MILD SIDE. NEXT SHORT WAVE NOW IN CENTRAL STATES WILL APPROACH THE CWA SATURDAY AFTERNOON...WITH STILL SOME DIFFERENCES ON WHERE THE SURFACE LOW WILL MOVE. INDICATIONS ARE THE AIR MASS OVER THE CWA WILL BE UNSTABLE ON SATURDAY...WITH LOW LEVEL JET AND STRONG SHEAR PROFILES. POSSIBILITY OF SEVERE STILL NOT OUT OF THE QUESTION. HOWEVER...MODELS WANT TO PUT BULK OF MOISTURE OVER NORTH GEORGIA AND INTO TENNESSEE...GIVING FAIRLY LOW CHANCES TO THE CENTRAL ZONES. FOR NOW...WILL GIVE LIKELY POPS FOR THE NORTHERN THIRD TOMORROW...AND CHANCE ELSEWHERE. THIS SHOULD EXTEND THROUGH THE AFTERNOON...BEFORE DIMINISHING DURING THE EVENING AS SHORT WAVE PULLS TO THE NORTHEAST. RIDGE BUILDING OVER THE AREA THROUGH SUNDAY NIGHT. MAY BE WINDY SATURDAY NIGHT AS WAVE MOVES TO THE ATLANTIC COAST. WILL HAVE TO WATCH FOR WIND ADVISORY. .LONG TERM /MONDAY THROUGH FRIDAY/... NO CHANGES MADE TO THE EXTENDED. UPPER RIDGE HOLDING OVER THE SOUTHEAST THROUGH TUESDAY...WITH NEXT FRONT APPROACHING THE CWA WEDNESDAY. DRYING AGAIN FOR THURSDAY AND FRIDAY. && .AVIATION... PRIMARY CONCERN IS LIFR CIGS/VSBYS DEVELOPING AFTER MIDNIGHT. FIRST SYSTEM MOVING EAST OVER SRN APPALACHIANS BUT FRONT WILL REMAIN NORTH OF THE STATE. NEXT SYSTEM IN SRN ROCKIES ALSO MOVING QUICKLY TOWARD US ALLOWING SLY FLOW TO RETURN IN EARNEST SAT MORNING. WITH MOIST GROUND AND LOW LEVEL AIRMASS...STATIONARY FRONT WITH ASSOCIATED LIGHT AND VARIABLE SFC WINDS...AND CONSIDERABLE DRYING ALOFT IN WAKE OF FIRST SYSTEM...EXPECT FOG AND STRATUS DEVELOPMENT AFTER MIDNIGHT. SUBJECTIVE OPINION THAT WE WILL GO TO LIFR AT MOST AIRPORTS. GUIDANCE SEEMS TO SUPPORT THIS. WILL LIKELY TAKE DOWN CIGS/VSBYS TO IFR...AROUND 08Z WITH TEMPO LIFR 10Z-14Z. AS LOW LEVEL FLOW RESPONDS TO DEEPENING LOW PRESSURE TO THE WEST 09-12Z...WILL BRING SFC WINDS BACK TO SELY. MAY BE HARD TO CLEAR CIGS/VSBYS WITH THIS FLOW. ONCE S TO SW WINDS KICK IN AFTER 18Z... SHOULD CLEAR RAPIDLY. TRAFFIC FLOW ORIENTATION AT KATL WILL BE AN ISSUE WITH WIND SHIFT TO SW OCCURRING AROUND 20Z-21Z. KCSG AND KMCN WILL CLEAR MORE QUICKLY WHILE KAHN MAY REMAIN SOCKED TIL MID AFTERNOON. SNELSON && .PRELIMINARY POINT TEMPS/POPS... ATHENS 51 68 48 72 41 / 40 50 30 5 5 ATLANTA 54 67 47 69 41 / 20 40 10 5 5 BLAIRSVILLE 45 60 43 63 35 / 40 60 30 5 5 CARTERSVILLE 49 66 45 66 37 / 20 50 10 5 5 COLUMBUS 55 79 52 75 44 / 20 30 5 5 5 GAINESVILLE 51 63 46 67 39 / 30 60 30 5 5 MACON 53 80 51 78 42 / 40 40 5 5 5 ROME 50 66 48 70 39 / 30 60 10 5 5 PEACHTREE CITY 50 70 48 72 36 / 20 40 10 5 5 VIDALIA 52 80 51 77 42 / 40 30 0 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 41
In the hours before
Local storm report, Mar 14, 9:13 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
913 PM EDT FRI MAR 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL DALLAS 33.92N 84.83W
03/14/2008 E0.25 INCH PAULDING GA CO-OP OBSERVER
&&
SNELSONLocal storm report, Mar 14, 9:22 PM EDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
922 PM EDT FRI MAR 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HAIL 4 W KENNESAW 34.02N 84.69W
03/14/2008 E1.00 INCH COBB GA PUBLIC
&&
SNELSONLocal storm report, Mar 14, 9:23 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
923 PM EDT FRI MAR 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 2 SW SMYRNA 33.85N 84.54W
03/14/2008 E0.88 INCH COBB GA PUBLIC
&&
SNELSONLocal storm report, Mar 14, 9:34 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
934 PM EDT FRI MAR 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG 5 N CEDARTOWN 34.09N 85.26W
03/14/2008 POLK GA EMERGENCY MNGR
POSSIBLE TORNADO DAMAGED OUTBUILDINGS. TIME ESTIMATED.
&&
SNELSONLocal storm report, Mar 14, 9:58 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
958 PM EDT FRI MAR 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TORNADO 1 NW ATLANTA 33.77N 84.43W
03/14/2008 FULTON GA EMERGENCY MNGR
POSSIBLE TORNADO CAUSED DAMAGE TO THE GEORGIA DOME.
DAMAGE AT CNN ALSO REPORTED FROM MEDIA.
&&
SNELSONSpecial weather statement, Mar 14, 11:24 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1124 PM EDT FRI MAR 14 2008 GAZ031-150400- 1124 PM EDT FRI MAR 14 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN PAULDING COUNTY UNTIL MIDNIGHT EDT... AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTH OF YORKVILLE...MOVING EAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS PAULDING COUNTY THROUGH MIDNIGHT EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE YORKVILLE...DALLAS...NEW HOPE AND HIRAM. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:09 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 36 min |
| Mar 14, 9:30 PM EDT | Tornado Warning | FFC | Fulton | 30 min |
| Mar 14, 9:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 24 min |
| Mar 14, 9:37 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 23 min |
| Mar 14, 9:48 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb | 27 min |
| Mar 14, 10:00 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Rockdale, Walton | 45 min |
| Mar 14, 10:10 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Paulding | 35 min |
| Mar 14, 10:12 PM EDT | Tornado Warning | FFC | Newton, Rockdale | 33 min |
| Mar 14, 10:30 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton | 45 min |
| Mar 14, 10:48 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 42 min |
| Mar 14, 10:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 55 min |
| Mar 14, 11:03 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Putnam | 27 min |
| Mar 14, 11:29 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Putnam | 46 min |
| Mar 14, 11:35 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 40 min |
| Mar 15, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Morgan, Walton | 27 min |
| Mar 15, 4:05 AM EDT | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 37 more | 4 hr |
| Mar 15, 5:25 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fulton, Heard | 50 min |
| Mar 15, 5:57 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Douglas, Fayette, Fulton and 1 more | 33 min |
| Mar 15, 6:01 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Spalding | 44 min |
| Mar 15, 6:42 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Morgan, Newton, Oconee, Rockdale and 1 more | 33 min |
| Mar 15, 6:46 AM EDT | Tornado Warning | FFC | DeKalb, Gwinnett, Rockdale, Walton | 13 min |
| Mar 15, 11:58 AM EDT | Tornado Warning | FFC | Bartow, Floyd, Paulding, Polk | 47 min |
| Mar 15, 12:04 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Whitfield | 26 min |
| Mar 15, 12:24 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Union | 36 min |
| Mar 15, 12:32 PM EDT | Tornado Warning | FFC | Bartow, Cherokee, Cobb, Paulding | 43 min |
| Mar 15, 12:37 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 23 min |
| Mar 15, 12:50 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 25 min |
| Mar 15, 1:10 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth | 35 min |
| Mar 15, 1:14 PM EDT | Tornado Warning | FFC | Cherokee, Dawson, Forsyth, Pickens | 46 min |
| Mar 15, 1:27 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Polk | 33 min |
| Mar 15, 1:34 PM EDT | Tornado Warning | FFC | Dawson, Forsyth, Hall, Jackson | 41 min |
| Mar 15, 1:46 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Paulding | 29 min |
| Mar 15, 1:57 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth | 33 min |
| Mar 15, 2:00 PM EDT | Tornado Warning | FFC | Banks, Hall, Jackson | 45 min |
| Mar 15, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 43 min |
| Mar 15, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 24 min |
| Mar 15, 2:18 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray | 27 min |
| Mar 15, 2:23 PM EDT | Tornado Warning | FFC | Banks, Madison | 37 min |
| Mar 15, 2:27 PM EDT | Tornado Warning | FFC | Cherokee, Forsyth, Fulton | 35 min |
| Mar 15, 2:35 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson | 40 min |
| Mar 15, 2:43 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Pickens | 47 min |
| Mar 15, 2:43 PM EDT | Tornado Warning | FFC | Gwinnett, Hall | 47 min |
| Mar 15, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gordon, Pickens | 45 min |
| Mar 15, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson, Paulding, Polk | 43 min |
| Mar 15, 2:58 PM EDT | Tornado Warning | FFC | Barrow, Jackson | 47 min |
| Mar 15, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Paulding, Polk | 36 min |
| Mar 15, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 33 min |
| Mar 15, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Union | 36 min |
| Mar 15, 3:19 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Lumpkin, Pickens | 41 min |
| Mar 15, 3:24 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 51 min |
| Mar 15, 3:29 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 40 min |
| Mar 15, 3:29 PM EDT | Tornado Warning | FFC | Clarke, Madison, Oglethorpe | 46 min |
| Mar 15, 3:35 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 23 min |
| Mar 15, 3:37 PM EDT | Severe Thunderstorm Warning | FFC | White | 23 min |
| Mar 15, 3:37 PM EDT | Tornado Warning | FFC | Cobb, Douglas, Fulton | 38 min |
| Mar 15, 3:41 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 34 min |
| Mar 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett | 59 min |
| Mar 15, 3:46 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 44 min |
| Mar 15, 3:55 PM EDT | Tornado Warning | FFC | DeKalb | 35 min |
| Mar 15, 4:01 PM EDT | Tornado Warning | FFC | Banks, Hall, Jackson | 25 min |
| Mar 15, 4:05 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee | 25 min |
| Mar 15, 4:07 PM EDT | Severe Thunderstorm Warning | FFC | Clayton | 23 min |
| Mar 15, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Rockdale, Walton | 32 min |
| Mar 15, 4:14 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 46 min |
| Mar 15, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 45 min |
| Mar 15, 4:19 PM EDT | Tornado Warning | FFC | Barrow, Gwinnett | 26 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 79 min |
| Mar 15, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 34 min |
| Mar 15, 4:30 PM EDT | Tornado Warning | FFC | Hall, Jackson | 45 min |
| Mar 15, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Oconee, Oglethorpe, Taliaferro | 40 min |
| Mar 15, 4:38 PM EDT | Tornado Warning | FFC | Newton, Walton | 37 min |
| Mar 15, 4:42 PM EDT | Tornado Warning | FFC | Barrow, Clarke, Jackson, Oconee | 33 min |
| Mar 15, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Newton | 27 min |
| Mar 15, 4:51 PM EDT | Tornado Warning | FFC | Morgan | 24 min |
| Mar 15, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 62 min |
| Mar 15, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 46 min |
| Mar 15, 5:02 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Fulton | 28 min |
| Mar 15, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Putnam | 27 min |
| Mar 15, 5:04 PM EDT | Tornado Warning | FFC | Madison | 26 min |
| Mar 15, 5:09 PM EDT | Tornado Warning | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 18 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.